MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS INC. SCOUT®; MARKER, RADIOGRAPHIC, IMPLANTABLE

MERIT MEDICAL SYSTEMS INC. SCOUT®; MARKER, RADIOGRAPHIC, IMPLANTABLE
Catalog Number SSR10-01/N
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
Customer reports the first reflector deployed on its own and the shape of savi reflector is deformed.They placed an additional reflector at the correct location.
 
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.Nonconformances of this nature are monitored by the operation team.This complaint will be used to trend for similar complaints.

Brand Name
SCOUT®
Common Device Name
MARKER, RADIOGRAPHIC, IMPLANTABLE
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS INC.
1600 merit parkway
south jordan UT 84095
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS INC.
1600 merit parkway
south jordan UT 84095
Manufacturer Contact
nimisha pathak
6 journey unit 125
aliso viejo, CA 92656
9493600059
MDR Report Key25008485
Report Number2032338-2026-00001
Device Sequence Number15647655
Product Code NEU
UDI-Device Identifier00884450719534
UDI-Public00884450719534
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K181007
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberSSR10-01/N
Device Lot NumberH3092583
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2026
Initial Report FDA Received Date04/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown